Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes lanced mole to return and surrounded by a rash?

I have a question about a rash that surrounds a raised mole the patient also has an extrovert personality. Patient has family history of diabeties and ovarian cancer. He has also had the mole lanced but it returns later. Is there a name for this condition?

Fri, 31 Jul 2020
Report Abuse
Dermatologist 's  Response
Hello,

It suggests patient has developed Meyerson nevus. Meyerson nevus is a mole that is surrounded by itchy rash. It occurs I patient with atopic dermatitis but most commonly occurs in healthy individual. This itchy rash usually resolves by itself within a weeks . But if needed and rash is bothering, I would suggest to apply mild topical steroid for 7 days and apply moisturiser. As steroid is prescription medicine I would suggest you to visit local doctor for prescription.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Deepti Shukla, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Melanocytic nevus


What causes lanced mole to return and surrounded by a rash?

Hello, It suggests patient has developed Meyerson nevus. Meyerson nevus is a mole that is surrounded by itchy rash. It occurs I patient with atopic dermatitis but most commonly occurs in healthy individual. This itchy rash usually resolves by itself within a weeks . But if needed and rash is bothering, I would suggest to apply mild topical steroid for 7 days and apply moisturiser. As steroid is prescription medicine I would suggest you to visit local doctor for prescription. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Deepti Shukla, Dermatologist